# SDR FA2021081200001

- Difficulty date: August 1, 2021
- Submitted: August 12, 2021
- Operation: General aviation
- Aircraft: N369FG
- Make and model: Cessna 680CE
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, J

## Discrepancy

DEPARTED AIRPORT AND THE LANDING GEAR DID NOT COME UP. ATTEMPTED TO RECYCLE THE GEAR, WITH NO SUCCESS. DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE UNEVENTFULLY.  TROUBLESHOT AND FOUND THE NLG SQUAT SWITCH TO BE THE ISSUE, R & R THE SQUAT SWITCH.
